# SDR IPXA2023062393502

- Difficulty date: June 19, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 25,944 hours, 15,848 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Part number: 321A040SS
- Part serial: NA
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CPYLON PRECOOLER PANEL 413BL HAS A CRACK ON THE LOWER SIDE.FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 54-52-51 AND 51-40-21.
